# SDR IPXA2022072884663

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 24,607 hours, 15,037 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Strip
- Part number: A5461081151200
- Condition: Cracked
- Location: #2 Eng
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C#2 ENG I/B PYLON LOWER ABOVE T/R ANTI CHAFE STRIP PLATE BROKENREMOVED AND REPLACED IAW SRM 51-40-21.
